# SDR CNMA20090084

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1341, STR 31L, THERE IS A CRACK ON OVERWING FAIRING SUPPORT.  CRACKED AREA TRIMMED OUT.  REINFORCED AREA WITH DOUBLER PN NG12AX-NRC454-1 IAW SRM VOL 1, 53-00-01 FIG 4 USING FASTENERS IAW SRM VOL 2, 51-31-01 BACR15BB4D4C B/N 08877.
